Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2014, Volume 5, Issue 3, Pages 35–47 (Mi mvk128)  

This article is cited in 11 scientific papers (total in 11 papers)

The duality of differential and linear methods in cryptography

F. M. Malyshev

Steklov Mathematical Institute of RAS, Moscow

Abstract: It is shown that the search for differential and linear probability relations for general type encryption transformations may be realized by the unified approach. We present examples of the construction of differential and linear relations for Feistel schemes and XSL-networks by the same sequence of operations, with inclusion in the input data tables of the local differential characteristics in the first case and tables of local linear characteristics in the second case.

Key words: differential and linear cryptanalysis, encryption transformation, Feistel schemes, XSL- networks.

DOI: https://doi.org/10.4213/mvk128

Full text: PDF file (978 kB)
References: PDF file   HTML file

UDC: 519.142.1
Received 22.IV.2013

Citation: F. M. Malyshev, “The duality of differential and linear methods in cryptography”, Mat. Vopr. Kriptogr., 5:3 (2014), 35–47

Citation in format AMSBIB
\Bibitem{Mal14}
\by F.~M.~Malyshev
\paper The duality of differential and linear methods in cryptography
\jour Mat. Vopr. Kriptogr.
\yr 2014
\vol 5
\issue 3
\pages 35--47
\mathnet{http://mi.mathnet.ru/mvk128}
\crossref{https://doi.org/10.4213/mvk128}


Linking options:
  • http://mi.mathnet.ru/eng/mvk128
  • https://doi.org/10.4213/mvk128
  • http://mi.mathnet.ru/eng/mvk/v5/i3/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, D. I. Trifonov, “Rasseivayuschie svoistva XSLP-shifrov”, Matem. vopr. kriptogr., 7:3 (2016), 47–60  mathnet  crossref  mathscinet  elib
    2. A. V. Menyachikhin, “Spectral-linear and spectral-differential methods for generating S-boxes having almost optimal cryptographic parameters”, Matem. vopr. kriptogr., 8:2 (2017), 97–116  mathnet  crossref  mathscinet  elib
    3. V. A. Fedchenko, “Pokazateli rasseivaniya lineinoi sredy AES-podobnykh algoritmov shifrovaniya”, Matem. vopr. kriptogr., 8:3 (2017), 109–126  mathnet  crossref  mathscinet  elib
    4. A. V. Erokhin, F. M. Malyshev, A. E. Trishin, “Mnogomernyi lineinyi metod i pokazateli rasseivaniya lineinoi sredy shifrpreobrazovanii”, Matem. vopr. kriptogr., 8:4 (2017), 29–62  mathnet  crossref  mathscinet  elib
    5. A. V. Anashkin, “Polnoe opisanie odnogo klassa MDS-matrits nad konechnym polem kharakteristiki 2”, Matem. vopr. kriptogr., 8:4 (2017), 5–28  mathnet  crossref  mathscinet  elib
    6. F. M. Malyshev, “Veroyatnostnye kharakteristiki raznostnykh i lineinykh sootnoshenii dlya neodnorodnoi lineinoi sredy”, Matem. vopr. kriptogr., 10:1 (2019), 41–72  mathnet  crossref  mathscinet  elib
    7. M. I. Rozhkov, S. S. Malakhov, “Experimental methods for constructing MDS matrices of a special form”, J. Appl. Industr. Math., 13:2 (2019), 302–309  mathnet  crossref  crossref
    8. S. V. Agievich, “$\mathsf{XS}$-circuits in block ciphers”, Matem. vopr. kriptogr., 10:2 (2019), 7–30  mathnet  crossref
    9. F. M. Malyshev, “Funktsionalnye skhemy, zadayuschie semeistva podstanovok na prostranstve $GF(2)^N$”, Matem. vopr. kriptogr., 10:3 (2019), 81–87  mathnet  crossref  mathscinet
    10. F. M. Malyshev, A. E. Trishin, “Linear and differential cryptanalysis: Another viewpoint”, Matem. vopr. kriptogr., 11:2 (2020), 83–98  mathnet  crossref  mathscinet
    11. V. A. Fedchenko, “O lineinom i raznostnom kriptoanalize AES-podobnykh algoritmov shifrovaniya”, Matem. vopr. kriptogr., 11:3 (2020), 101–120  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:501
    Full text:328
    References:39
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021